Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the general summability theorem


Author: T. Kawata
Journal: Proc. Amer. Math. Soc. 16 (1965), 779-783
MSC: Primary 42.20
MathSciNet review: 0179541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Salomon Bochner, Lectures on Fourier integrals. With an author’s supplement on monotonic functions, Stieltjes integrals, and harmonic analysis, Translated by Morris Tenenbaum and Harry Pollard. Annals of Mathematics Studies, No. 42, Princeton University Press, Princeton, N.J., 1959. MR 0107124 (21 #5851)
  • [2] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. MR 0031582 (11,173d)
  • [3] S. Bochner and S. Izumi, Some general convergence theorems, Tôhoku Math. J. 42 (1936), 191-194.
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integral, Oxford Univ. Press, Oxford, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179541-X
PII: S 0002-9939(1965)0179541-X
Article copyright: © Copyright 1965 American Mathematical Society